• Cabozantinib causing elevated pancreatic enzyme levels, pancreatitis symptoms

    Asked by PamMHenson on Monday, August 4, 2014

    Cabozantinib causing elevated pancreatic enzyme levels, pancreatitis symptoms

    Has anyone experienced side effect of abdominal pain (lower middle and left side) and nausea possibly related to side effects of Cabozantinib. My Mom has been hospitalized for a week. All tests seem normal except elevated enzymes. Pain and nausea continue, not really controlled. Being treated as if it is Pancreatitis. She is, now tolerating food, by mouth but pain and nausea continue. Any of this sound familiar to anyone? Any info/experience would be greatly appreciated. Thanks So Much

    0 Answers from the Community

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more transitional cell carcinoma, kidney cancer questions.  Also, don't forget to check out our Transitional Cell Carcinoma, Kidney Cancer page.